IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2006 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1276

Title: Some Mean-Value Theorems of the Cauchy Type
Authors: Pecaric, Josip
Rodic Lipanovic, Mirna
Srivastava, H. M.
Keywords: Mean-Value Theorems
Jensen’s Inequality
Quasi-Arithmetic Mean
Power Mean
Tobey Mean
Stolarsky-Tobey Mean
Functional Stolarsky Mean
Symmetric Mean
Whiteley Mean
26A24
26D15
41A05
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 9, No 2, (2006), 143p-158p
Abstract: Some mean-value theorems of the Cauchy type, which are connected with Jensen’s inequality, are given in [2] in discrete form and in [5] in integral form. Several further generalizations and applications of these results are presented here.
Description: 2000 Mathematics Subject Classification: Primary 26A24, 26D15; Secondary 41A05
URI: http://hdl.handle.net/10525/1276
ISSN: 1311-0454
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
fcaa-vol9-num2-2006-143p-158p.pdf198.29 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback